TítolOn the interpretation of some fuzzy integrals
Publication TypeConference Paper
Year of Publication2004
AuthorsTorra V, Narukawa Y
EditorTorra V, Narukawa Y
Conference NameLecture notes in computer science
Volume3131
EditorSpringer
Paginació316-327
Resum

In this work we study the interpretation of some fuzzy integrals (Choquet, Sugeno and twofold integrals). We give some examples of their use and from them we study the meaning and interest of the integral. We show that fuzzy inference systems, for both disjunctive and conjunctive rules, can be interpreted in terms of Sugeno integrals. This permits to consider a new field for the application of Sugeno integrals.